# SDR ASAA2015022310860

- Difficulty date: February 23, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A653614
- Condition: Cracked
- Location: Bs 298-329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR HANDLE BOX LOWER ATTACH FRAME BOLT HOLES FOUND CRACKED DURING NDT INSP. ACFT GROUNDED.  R & R LOWER FRAME REF SRM 51-40-02, BAC DWG 141A6535 AND BAC DWG 141A6516. REMOVED AND REINSTALLED TEE REF BAC DWG 141A6516 AND REMOVED AND REINSTALLED 2 EA GILLINER ATTACHED ANGLES REF SRM 51-40-02.
